# SDR IPXA2022060282757

- Difficulty date: May 25, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 144N536112
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CMAIN CARGO COMPARTMENT, FLOOR PANEL 242XF DAMAGEDFABBED PANEL 242XF FROM 5024N4000001SS-G, BATCH# 0003855547 PER SREO B757-5320-9692-5
